Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An extension of the theory of completely decomposable torsion-free abelian groups
HTML articles powered by AMS MathViewer

by Fred Richman PDF
Trans. Amer. Math. Soc. 279 (1983), 175-185 Request permission

Abstract:

We construct a class of strongly indecomposable finite rank torsion-free groups that includes the rank-one groups, and develop a complete set of invariants for them and their direct sums.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 279 (1983), 175-185
  • MSC: Primary 20K15; Secondary 20K20, 20K25, 20K40
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0704608-X
  • MathSciNet review: 704608